Corrigendum to "The holomorphic flow of the Riemann Zeta function"
Broughan, K A & Barnett, A R. (2007). Corrigendum to "The holomorphic flow of the Riemann Zeta function". Mathematics of Computation. 76(260), 2249-2250.
Permanent Research Commons link: https://hdl.handle.net/10289/1794
Theorem 4.5 of , describing the topological type of the zeros of the flow s˙ = ζ(s) at reflected points off the critical line, claiming they were the same, contains an error. We gratefully acknowledge Professor Cevat Gokcek for pointing out the error to us.
American Mathematical Society
This article has been published in the journal: Mathematics of Computation. © American Mathematical Society.